# SDR AALA20170623007

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 8,437 hours, 2,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 83013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND LAVATORY L EMERGENCY FLOOD LIGHT BROKEN. REPLACED THE LIGHT IAW AMM 33-51-18. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
